# SDR CA030313001

- Difficulty date: February 27, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932110
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: D

## Discrepancy

(CAN) RT WINDSHIELD SHATTERED ON TAXI OUT AT CINCINNATI. REMOVED P/N NP139321-10, S/N 02074H1855 (781.7 HOURS AND 576 CYCLES)INSTALLED S/N 99014H6982(SEE ALSO: US NR 2003030500013)
